# SDR SIMA20250121002

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N783LC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 40,885 hours, 30,922 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF WHILE RETRACTING FLAPS WE RECEIVED FLAP FAIL EICAS MSG. AFTER COMPLETING QRH FLAPS FAIL MSG REMAINED GOT SLATS 3 / FLAPS 0 INDICATION EMERGENCY DECLARED. TROUBLESHOT "FLAP FAIL" EICAS MESSAGE PER FIM TASK FAULT CODE 27512014ACE. FIM 27-51-00-810-802-A. CLEARED INHIBITS AND FOUND TO BE TRANSITORY CONDITION. OPS CHECK GOOD. FLAPS MOVE NORMAL. NO DEFECTS NOTED
